# SDR SIMA990192

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPS - FLT 3512 - EMERGENCY FLOOR PROXIMITY LIGHTS AT ROWS 6B, 7B AND 8B DO NOT ILLUMINATE.  FERRIED AIRCRAFT TO DFW FOR REPAIR.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
